Alert archive / Mississippi / Flash Flood Warnings in 2018
Flash Flood Warning 25, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Apr 6, 2018, 9:45 PM CDT for Clarke County, Kemper County, Lauderdale County, Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2018, 9:45 PM CDT (02:45 UTC)
- Expired
- Apr 7, 2018, 12:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clarke County, MS, Kemper County, MS, Lauderdale County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 128 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 10:00 PM CDT | FLASH FLOOD | 1 E Meridian, MS | FLOODING ON 23RD AVE BETWEEN 20TH ST AND 25TH ST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 2.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 877 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 706 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 369 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.0
The text
As transmitted.
256 WGUS54 KJAN 070245 FFWJAN MSC023-069-075-070545- /O.NEW.KJAN.FF.W.0025.180407T0245Z-180407T0545Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Jackson MS 945 PM CDT FRI APR 6 2018 The National Weather Service in Jackson has issued a * Flash Flood Warning for... Southern Kemper County in east central Mississippi... Northern Clarke County in east central Mississippi... Lauderdale County in east central Mississippi... * Until 1245 AM CDT * At 942 PM CDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area, with the heaviest from earlier over southern Kemper County. Up to three to four inches of rain have already fallen. Very heavy rainfall rates are expected to move shortly over the central to southern portions of the warned area, especially Lauderdale and northern Clarke County.Flash flooding is expected to begin shortly. * Some locations that will experience flooding include... Lauderdale, Meridian, Meridian Station, Marion, Liberty, Tamola, Damascus, Toomsuba, Savoy, Suqualena, Kewanee, Snell, Nellieburg, Sable, Daleville, Middleton, Sykes, Porterville, Zero and Blackwater. Additional rainfall amounts of two to four inches are possible in the warned area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. && LAT...LON 3205 8845 3218 8891 3275 8892 3275 8837 $$ DC
1 follow-up statement
284 WGUS74 KJAN 070417 FFSJAN Flash Flood Statement National Weather Service Jackson MS 1117 PM CDT FRI APR 6 2018 MSC023-069-075-070545- /O.CON.KJAN.FF.W.0025.000000T0000Z-180407T0545Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Kemper MS-Clarke MS-Lauderdale MS- 1117 PM CDT FRI APR 6 2018 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR SOUTHERN KEMPER...NORTHERN CLARKE AND LAUDERDALE COUNTIES... At 1113 PM CDT, emergency management reported flash flooding in Meridian in Lauderdale County. Nearly two to four inches of rain has fallen, especially over southern Kemper and northern Lauderdale County. Flash flooding is already occurring. Some locations that will experience flooding include... Lauderdale, Meridian, Meridian Station, Marion, Liberty, Tamola, Damascus, Toomsuba, Savoy, Suqualena, Kewanee, Snell, Nellieburg, Sable, Daleville, Middleton, Sykes, Porterville, Zero and Blackwater. Additional rainfall amounts of one to two inches are possible in the warned area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. && LAT...LON 3205 8845 3218 8891 3275 8892 3275 8837 $$ DC
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 6, 7:54 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Apr 6, 7:54 PM CDT, 1 hour 51 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
754 PM CDT Fri Apr 6 2018
...SEVERE STORMS POSSIBLE ACROSS MUCH OF THE AREA LATE THIS
AFTERNOON AND EVENING...
.UPDATE...
Updated for evening discussion.
&&
.DISCUSSION...
Local radars showed a narrow band of strong to severe storms along
the Interstate 20 corridor that will continue to push south faster
than earlier anticipated. The storms within this band will
continue to have the potential to produce damaging wind gusts and
hail but, a brief tornado or two cannot be ruled out. Locally
heavy rain fall of one to two inches in a short amount of time
will also be possible. The Tornado Watch in effect will continue
to be trimmed from the north behind the band of storm. The cold
front will move through the area later tonight and bring strong
gusty winds with much cooler and drier air. /22/
Prior discussion below:
Tonight and Saturday: Severe storms are expected across much of the
area going into this evening followed by much cooler temperatures
Saturday. Local radars at mid afternoon still had scattered to
numerous storms tracking east along the Highway 82 corridor but
additional activity was developing over our southwest spreading
northeast into central Mississippi. The activity all day in the
north has kept the Highway 82 corridor stable but moisture and
instability will continue to increase into this evening ahead of an
approaching low pressure system. Water vapor imagery showed a
shortwave over southwest Arkansas and western Louisiana that will
swing east tonight and support a cold front that was noted dropping
across northern Arkansas and southeast Oklahoma. As the shortwave
and cold front approach, the convection is expected develop to our
west and punch across our Louisiana parishes and into central
Mississippi. The environmental parameters are such that damaging
winds will be the primary threat but large hail and a few tornadoes
will be possible south of the Highway 82 corridor. SPC has issued a
Tornado Watch for our Louisiana parishes and much of west and
central Mississippi until 11 pm this evening. In addition, heavy
rainfall can also be expected with the storms and a Flash Flood
Watch will remain in effect for the northwest two thirds of our CWA
tonight. The severe storm potential will shift southeast of our area
a little after midnight but the post frontal rain will not taper off
until later Saturday morning. In the wake of the cold front much
colder and drier air will blow in on a breezy north wind. Highs
Saturday will only be in the 40s across much of the area with wind
chills in the 30s. /22/
Saturday night through Thursday: For Saturday night clouds will
be decreasing from the northwest as a cold airmass brings
unseasonable lows to the region. In this airmass we will be
looking at some lower 30s across our northeast counties where some
locations may briefing reach freezing under light winds. Some of
the guidance was trying to go with middle to upper 20s in that
area, which seemed too unreasonable for now, but will have to
monitor for any freeze warning potential in upcoming model runs.
Expecting patchy frost across the area mainly in the northeast. So
will keep the HWO graphic for a limited freezing potential for
that period. For Sunday the surface high will shift to the east as
we start to get some low level return flow. The frontal boundary
anchored to the south of the region will have some weak
disturbances tracking across it from the Sunday night into
Tuesday. In response low level isentropic lift will bring some
showers across the region. A midlevel shortwave trough will push
the showers out of the forecast area on late Monday night into
Tuesday morning. Dry weather will prevail for Tuesday afternoon
through Thursday. Looking ahead another storm system will be
approaching the area from the Plains going into next weekend./17/
&&
.AVIATION...
18Z TAF discussion:
Scattered to numerous TSRA activity wl cont along the HWY 82
corridor through 22Z reducing conds at GLH-GWO-GTR. Elsewhere, a
mix of VFR and MVFR cigs are expected. After 22Z conds are
expected to lower from the north as a large area of TSRA activity
is expected to develop and spread south overnight. IFR conds are
expected to prevail areawide by 07Z and cont through 18z Saturday.
/22/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 47 52 35 65 / 96 31 5 5
Meridian 52 55 34 65 / 97 45 6 3
Vicksburg 45 50 36 64 / 97 25 4 5
Hattiesburg 59 65 39 66 / 94 81 13 8
Natchez 47 51 37 65 / 94 47 12 5
Greenville 39 46 33 60 / 96 22 2 3
Greenwood 40 47 32 62 / 94 23 1 2
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 4 AM CDT Saturday for MSZ035>037-040>044-
047>050-053>056.
LA...Flash Flood Watch until 4 AM CDT Saturday for LAZ007>009-015-016-
023-025.
AR...None.
&&
17/22Hazardous weather outlook, Apr 6, 8:18 PM CDT, 1 hour 27 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 818 PM CDT Fri Apr 6 2018 ARZ074-075-LAZ007-MSZ018-019-025>039-041-080130- Ashley-Chicot-Morehouse-Bolivar-Sunflower-Leflore-Grenada-Carroll- Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Washington- Humphreys-Holmes-Attala-Winston-Noxubee-Sharkey- 818 PM CDT Fri Apr 6 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, and north central Mississippi. .DAY ONE...Tonight and Saturday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday night through Thursday Patchy frost is expected during the growing season with minor damage to unprotected vegetation for extreme southeast Arkansas, portions of northeast Louisiana, portions of central Mississippi, portions of west central Mississippi, portions of east central Mississippi, and all of north central Mississippi on Saturday night. Frost, which may result in minor damage to unprotected vegetation, is possible late Saturday night and early Sunday morning for areas generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Thursday. LAZ008-009-MSZ040-042>046-080130- West Carroll-East Carroll-Issaquena-Yazoo-Madison MS-Leake- Neshoba-Kemper- 818 PM CDT Fri Apr 6 2018 This hazardous weather outlook is for portions of northeast Louisiana, and central Mississippi. .DAY ONE...Tonight and Saturday FLOODING THREAT...Limited TIMING...Tonight A band of thunderstorms with very heavy rainfall will produce one to two inches of rain in a short amount of time as they move across the area this evening. This will increase the flash flooding potential. (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday Frost, which may result in minor damage to unprotected vegetation, is possible late Saturday night and early Sunday morning for areas generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Thursday. LAZ015-016-023-025-MSZ047>050-053>055-080130- Richland-Madison LA-Franklin LA-Tensas-Warren-Hinds-Rankin-Scott- Claiborne-Copiah-Simpson- 818 PM CDT Fri Apr 6 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Tonight FLOODING THREAT...Elevated TIMING...Tonight Severe thunderstorms are expected this evening as a potent weather system impacts the region. Hail up to the size of golf balls and damaging wind gusts up to 60 mph will be the primary concerns, although a few tornadoes will also be possible. Thunderstorms will also have a tendency to move repeatedly over the same areas. This will increase the flash flooding potential where locations could receive two to three inches of rain in a short period of time. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday Frost, which may result in minor damage to unprotected vegetation, is possible late Saturday night and early Sunday morning for areas generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ024-026-MSZ051-056-057-059>062-080130- Catahoula-Concordia-Newton-Smith-Jasper-Jefferson-Adams- Franklin MS-Lincoln- 818 PM CDT Fri Apr 6 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Tonight FLOODING THREAT...Limited TIMING...Tonight Severe thunderstorms are expected this evening as a potent weather system impacts the region. Hail up to the size of golf balls and damaging wind gusts up to 60 mph will be the primary concerns, although a few tornadoes will also be possible. The Thunderstorms will also produce very heavy rainfall of one to two inches of rain in a short amount of time as they move across the area this evening. This will increase the flash flooding potential. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday Frost, which may result in minor damage to unprotected vegetation, is possible late Saturday night and early Sunday morning for areas generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ052-058-063>066-072>074-080130- Lauderdale-Clarke-Lawrence-Jefferson Davis-Covington-Jones-Marion- Lamar-Forrest- 818 PM CDT Fri Apr 6 2018 This hazardous weather outlook is for portions of east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight FLOODING THREAT...Limited TIMING...Tonight Isolated severe thunderstorms are possible this evening as a potent weather system impacts the region. Hail up to the size of quarters and damaging wind gusts up to 60 mph will be the primary concerns, although a brief tornado cannot be ruled out. The Thunderstorms will also produce very heavy rainfall of one to two inches of rain in a short amount of time as they move across the area this evening. This will increase the flash flooding potential. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday Frost, which may result in minor damage to unprotected vegetation, is possible late Saturday night and early Sunday morning for areas generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. 21 && ...HAZARD LEGEND... *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Apr 6, 8:48 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Jackson MS
848 PM CDT FRI APR 6 2018
MSZ049>051-055>057-070245-
Smith MS-Scott MS-Newton MS-Rankin MS-Simpson MS-Jasper MS-
848 PM CDT FRI APR 6 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN
JASPER...SOUTHERN RANKIN...NORTHEASTERN SIMPSON...SOUTHERN
NEWTON...NORTHERN SMITH AND SOUTHERN SCOTT COUNTIES UNTIL 945 PM
CDT...
At 847 PM CDT, Meteorologists were tracking a line of strong
thunderstorms extending from 6 miles southeast of Steele to 6 miles
south of Pelahatchie to Whites. Movement was east southeast at 25
mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Pulaski around 905 PM CDT.
Star and Lawrence around 910 PM CDT.
Piney Woods and Burns around 915 PM CDT.
Newton and Homewood around 920 PM CDT.
Cato around 930 PM CDT.
Pineville and Johns around 935 PM CDT.
Martinville and White Oak around 945 PM CDT.
Other locations impacted by these storms include Louin, Puckett,
Polkville, D'Lo, Chunky, Lake, Montrose, Braxton and Hickory.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 1100 PM CDT for central and
east central Mississippi.
LAT...LON 3209 8914 3193 8976 3207 9023 3209 9023
3209 9025 3213 9024 3223 8982 3246 8937
3239 8891 3220 8892
TIME...MOT...LOC 0147Z 284DEG 24KT 3241 8937 3222 8976 3211 9021
BYBLocal storm report, Apr 6, 9:00 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
900 PM CDT FRI APR 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM TORNADO 10 NW TALLULAH 32.51N 91.31W
04/06/2018 MADISON LA PUBLIC
VIDEO OF A BRIEF TORNADO NEAR BEAR LAKE RD
VIA SOCIAL MEDIA.
&&
CELocal storm report, Apr 6, 9:07 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
907 PM CDT FRI APR 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM FUNNEL CLOUD 1 N PUCKETT 32.10N 89.78W
04/06/2018 RANKIN MS STORM CHASER
FUNNEL CLOUD OBSERVED OFF WARREN HILL RD. NO
APPARENT DAMAGE/DEBRIS.
&&
DLLocal storm report, Apr 6, 9:11 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
911 PM CDT FRI APR 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM FLASH FLOOD DELHI 32.46N 91.49W
04/06/2018 RICHLAND LA PUBLIC
SEVERAL STREETS FLOODED IN DELHI.
&&
DLLocal storm report, Apr 6, 9:35 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
935 PM CDT FRI APR 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLASH FLOOD 3 NW FLOWOOD 32.36N 90.14W
04/06/2018 HINDS MS TRAINED SPOTTER
FLASH FLOODING ON RIDGEWOOD RD AT SHEFFIELD
DR.
&&
DLLocal storm report, Apr 6, 9:40 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
940 PM CDT FRI APR 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL DELHI 32.46N 91.49W
04/06/2018 E1.75 INCH RICHLAND LA PUBLIC
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 7:18 PM CDT | Flash Flood Warning | JAN | Issaquena, Warren | 3 hr |
| Apr 6, 7:52 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Newton, Rankin, Scott, Smith | 53 min |
| Apr 6, 8:00 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Jefferson, Warren | 60 min |
| Apr 6, 8:03 PM CDT | Tornado Warning | JAN | Rankin | 15 min |
| Apr 6, 8:09 PM CDT | Tornado Warning | JAN | Claiborne, Warren | 36 min |
| Apr 6, 8:13 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin, Warren | 3 hr |
| Apr 6, 8:48 PM CDT | Special Weather Statement | JAN | Newton, Smith | 57 min |
| Apr 6, 8:51 PM CDT | Flash Flood Warning | JAN | Leake, Neshoba, Newton, Scott | 3 hr |
| Apr 6, 8:54 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Copiah, Hinds, Jefferson, Simpson | 66 min |
| Apr 6, 9:19 PM CDT | Tornado Warning | JAN | Claiborne, Copiah | 41 min |
| Apr 6, 9:25 PM CDT | Tornado Warning | JAN | Copiah, Hinds | 35 min |
| Apr 6, 9:29 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 46 min |
| Apr 6, 9:37 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 68 min |
| Apr 6, 9:55 PM CDT | River Flood Warning | JAN | Leake | 4 days |
| Apr 6, 9:57 PM CDT | Tornado Warning | JAN | Copiah | 48 min |
| Apr 6, 10:05 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 55 min |
| Apr 6, 10:07 PM CDT | River Flood Warning | JAN | Sharkey | 69 hr |
| Apr 6, 10:13 PM CDT | Flash Flood Warning | JAN | Hinds, Rankin | 3 hr |
| Apr 6, 10:35 PM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Simpson | 55 min |
| Apr 6, 10:43 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 46 min |
| Apr 6, 10:51 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 39 min |
| Apr 6, 11:02 PM CDT | Areal Flood Warning | JAN | Hinds, Madison, Rankin, Warren | 6 hr |
| Apr 6, 11:10 PM CDT | Flash Flood Warning | JAN | Clarke, Jasper, Smith | 4 hr |
| Apr 6, 11:13 PM CDT | Tornado Warning | JAN | Covington | 47 min |
| Apr 6, 11:17 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Marion | 38 min |
| Apr 6, 11:36 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Lincoln | 54 min |
| Apr 6, 11:46 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 59 min |
| Apr 7, 12:08 AM CDT | Flash Flood Warning | JAN | Jones | 4 hr |
| Apr 7, 12:48 AM CDT | Special Weather Statement | JAN | Lamar, Marion | 57 min |
| Apr 7, 1:26 AM CDT | Areal Flood Warning | JAN | Rankin | 6 hr |
| Apr 7, 1:38 AM CDT | Special Weather Statement | JAN | Forrest | 52 min |
| Apr 7, 1:48 AM CDT | Special Weather Statement | JAN | Lamar | 27 min |
| Apr 7, 3:45 AM CDT | Freeze Warning | JAN | Attala, Bolivar, Carroll, Choctaw, Clay, Grenada and 11 more | 28 hr |
| Apr 7, 9:01 AM CDT | River Flood Warning | JAN | Leake | 5 days |
| Apr 7, 9:02 AM CDT | River Flood Warning | JAN | Leake | 5 days |
| Apr 7, 9:03 AM CDT | River Flood Warning | JAN | Leake | 50 hr |
Nearby
Flash Flood Warnings in Mississippi, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.